# SDR SWIA200719101

- Difficulty date: September 14, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 13,062 hours, 11,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR SUPPORT FRAME IS CRACKED AT RBL9, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS AT RBL9 PER CRJ200 SRM 51-42-06 P 11.
